# SDR UIEA2023022300183

- Difficulty date: March 4, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 87,776 hours, 13,690 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BULK CARGO DOOR SURROUND STRUCTURE - LOWER SILL - EXISTING EDGE REWORK AT LIGHTENING HOLE OF FLOOR PLATE.( IT WAS REPAIRED PER BOEING SR 4-5708956820. )
